Nurofen Pain and Inflammation Relief Gel 5 Percent Ibuprofen 50g

Nurofen Pain and Inflammation Relief Gel 5 Percent Ibuprofen 50g

Brand: Nurofen
Categories: Medications, Pain Relief, Muscles, Relaxant Gels
Catalogue ID:660524
Product Code: 9300711281882
Availability: In Stock
  • $16.95
    $12.39

    Save $4.56

Nurofen Gel 50g provide targeted relief of pain and inflammation associated with sprains, strains and sports injuries.

Nurofen Gel 50g provide targeted relief for sprains, strains and sport injuries.

With its active ingredient ibuprofen, Nurofen Gel 50g provides effective temporary relief of pain and inflammation associated with acute soft tissue injuries including sprains, strains and sports injuries.

Rub Nurofen Gel gently into the skin of the affected area.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen Pain and Inflammation Relief Gel 5 Percent Ibuprofen 50g

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

ibuprofen 5% w/w

Contains

Contains benzyl alcohol 1% w/w as a preservative. Contains alcohol.

Ingredients

benzyl alcohol, hyetellose, isopropyl alcohol, purified water, sodium hydroxide

Adults and children over 12 years: Squeeze 4-10cm of gel onto the affected area then replace the cap. (This represents 50-125mg of ibuprofen). Gently rub in the gel until it is absorbed - then wash your hands. Do not reapply more gel within 4 hours. Do not use with an air tight dressing. Do not apply it more than 4 times in 24 hours.

Storage Instructions

Store below 25 degrees Celsius. Keep out of reach of children.

Product Warnings

FOR EXTERNAL USE ONLY. This product is for short term use only. If you symptoms persist for more than 7 days consult your doctor. Keep the affected area away from strong sources of natural or artificial light. Do not use on broken skin, on the lips or near the eyes. Discontinue if rash or irritation occurs. Do not use if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines, you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, during the last 3 months of pregnancy

Caution

Unless a doctor has told you to, do not use in children under 12 years of age, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are pregnant or are trying to become pregnant Stop use and see your doctor immediately if you have an allergic reaction.

Precautions

See medical advice before use: - If you have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. - On children under 12 years of age. - During pregnancy.

Safety Directions

This product is for short term use only. If your symptoms persist for more than 7 days consult your doctor.

Tags: Nurofen Pain and Inflammation Relief Gel 5 Percent Ibuprofen 50g, 9300711281882, Relaxant Gels

Logicin Rapid Relief Nasal Spray 18ml

Works within minutes and lasts up to 12 hours (1)Temporary relief of nasal congestion associated wit..

$9.49
Best Price Ex Tax: $9.49

Logicin Rapid Relief Nasal Spray Refill 18ml

Works within minutes and lasts up to 12 hours (1)Temporary relief of nasal congestion associated wit..

$8.99
Best Price Ex Tax: $8.17
$15.99
Best Price Ex Tax: $15.99

Otrivin Adult Nasal Spray for Blocked Nose 10mL

Otrivin Adult Nasal Spray is a nasal decongestant that nasal decongestant that provides fast* relief..

$11.99
Best Price Ex Tax: $11.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email